# SDR REXA2017031800463

- Difficulty date: March 18, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER HAS CORROSION BY UPPER STEP. REMOVED CORROSION. ORIG MATL IS .040, REM IS .029 LOSS IS .011 OUT OF LIMITS. REPAIRED IAW REO 601R-52-11-302 SRM 51-21-06, 52-00-00.
